# SDR UIEA2025101801272

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 82,205 hours, 9,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B988494
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN SECTION 48 HAS BROKEN PANEL AT RH SIDE BTWN STATION 2618 & 2638( R/R AIR INTAKE LIP PER SRM 51-40-02 PAR. 5. NO FURTHER DEFECTS NOTED )
